# SDR COM60489

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot
- Condition: Moisture
- Location: Fwd Fus
- Part time: 4,836 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MACH TRIM CAUTION MESSAGE ON EICAS.  REMOVED WATER FROM NR1 AND NR 2 PITOT/STATIC SYSTEM.
